American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Vincenzo Mantova and Umberto Zannier. Artin-Whaples approximations of bounded degree in algebraic varieties. Proc. Amer. Math. Soc. 142 (2014) 2953-2964.
Abstract, references, and article information
View Article: PDF

[2] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information
View Article: PDF

[3] Eric Larson and Larry Rolen. Upper bounds for the number of number fields with alternating Galois group. Proc. Amer. Math. Soc. 141 (2013) 499-503.
Abstract, references, and article information
View Article: PDF

[4] Alexander Borisov. On a question of Craven and a theorem of Belyi. Proc. Amer. Math. Soc. 131 (2003) 3677-3679. MR 1998173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1